# SDR N6WA2012051001

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N164CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 17,570 hours, 11,920 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Worn
- Location: Exit Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT PANEL COVER WON'T STAY ON.   R & R HOOK AND LOOP ON RT EXIT PLANEL COVER IAW AMM 25-26-04.
